# SDR ASAA2022051438301

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 3,171 hours, 1,017 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: Overheated
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ON TAXI IN. GROUNDED - YES. ACOMPLISHED WITH B737-9 FIM TASK 30-41-00-810-830. WINDOW HEAT OPERATIONAL TEST NORMAL PER AMM TASK 30-41-00-710-801.
